A 32-year-old female asked:
About 7 years ago my surgeon found on hiatal hernia the size of a quarter. now takin 2 prevavid daily.why i experience clay colored stools w ab pain?
2 doctor answers • 3 doctors weighed in
Bariatrics 29 years experience
Not related: The hiatal hernia is a classic cause of heart burn so you taking the Prevacid (lansoprazole) certainly makes sense. The abdominal pain and clay colored stools suggest that you need to be checked out to make sure that your liver is working properly. Start by seeing a primary care doctor and they should check you direct bilirubin level and any other appropriate blood work. Good luck.
5.3k viewsAnswered >2 years ago
General Surgery 31 years experience
Pancreas: Sounds like it is not your hiatal hernia, rather a problem with your pancreas, possibly chronic pancreatits. See your primary doctor to get started, and you may need to see a GI specialist, or ultimately a surgeon if that's the case. Good luck.
5.1k viewsReviewed >2 years ago
Last updated Nov 29, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.